RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1979, Volume 25, Issue 1  


Distribution of fractional parts of polynomials in several variables
G. I. Arkhipov, A. A. Karatsuba, V. N. Chubarikov
3
Structure of $FC$-groups whose periodic parts can be embedded into direct products of finite groups
L. A. Kurdachenko
15
Regular pretorsions
A. I. Ponomarev
27
An embedding problem for Adele groups
R. A. Sarkisyan
37
Distribution of sums of $\alpha$-points of meromorphic functions and Riemann surfaces of the class $F_q$
G. A. Barsegyan
51
Inequalities for derivatives in the multidimensional case
A. P. Buslaev, V. M. Tikhomirov
59
Characteristics of sets of discontinuities of functions with linearly continuous partial derivatives
S. V. Kolesnikov
75
Intermediate derivatives
G. G. Magaril-Il'yaev
81
Liouville-type theorems
R. F. Mustafin
97
Jackson's theorem in $L^p$, $0<p<1$, for algebraic polynomials, and orders of comonotone approximations
A. S. Shvedov
107
A lower bound for Lebesgue constants
V. A. Yudin
119
$L$-characteristics of fractional powers of difference operators
I. N. Gurova, P. E. Sobolevskii
123
Isolated faces of a convex compactum
V. P. Fedotov
139
Some theorems for one scheme of allocation by complete sets
A. E. Zhukov
149
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019